# SDR CA960325008

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Actuator
- Part number: 8037M2
- Condition: Failed
- Location: Elev
- Component: Calco, 8037M2
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN)ON CLIMB THE ELEVATOR TRIM TAB BECAME UNRESPONSIVE IN NORMAL MODE. AIRCRAFT RETURNED TO BLOCKS. ELEVATOR TRIM TAB ACTUATOR REPLACED.
